# SDR C2XA03SH160

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 14529610003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR STOP LIP WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED AFFECTED STOP IAW EMB 145 SRM 52-30-03.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
